So my Topamax has been upped from 200mg/day to 300mg/day. When I first started on Topamax, I felt the cognitive effects...that is, my brain felt like it was moving in slow motion, but it wore off after a while. Now that my dose has been increased, I'm feeling the cognitive effects again, and I'm hoping that they'll go away again. Does anyone have any experience with the cognitive side effects going away at a higher dose? This med has been such a godsend for me because its almost stopped my PTSD episodes...but not being able to think or feel anything is really killing me.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...